Heartburn Feels Cold, The Body Is Easily Tired And Sweaty?
Hello, good evening So it’s been 3 days that my solar plexus feels cold. And when I take a shower it feels really awkward, it’s been taking a shower because I’m cold … Lately my body gets tired and sweaty. What do you suppose that is? Very funny because, plus I was at school, really annoying. Please help
Hello, Thank you for asking to HealthReplies.com.
Let me introduce myself, Dr. Rio will try to answer your question.
The symptoms that you experience can be called dyspepsia. Dyspepsia is a sign and symptom where discomfort occurs in the stomach. Dyspepsia itself can lead to various diseases such as:
Gastritis. Peptic Ulcer. GERD (Gastro Esofageal Reflux Disease) Some of the above possibilities have signs and symptoms that are almost similar, complaints are based on high stomach acid levels in the stomach so that it can cause inflammation of the stomach, injury, and even damage to the esophagus muscle so that stomach acid can go up to the throat. Symptoms of begah. nausea occurs due to high gas levels due to excess stomach acid.
Doctors can distinguish some of the above diseases by doing a direct physical examination, and if it is felt the need for additional examinations such as ultrasound, endoscopic measures can be considered for cases of peptic ulcer and GERD.
Treatment of some of the above diseases has the principle of being able to neutralize stomach acid, decrease stomach acid production, and speed up gastric emptying so that complaints will subside. In peptic ulcer antibiotics can be given because most are caused by bacterial infections. But treatment is not only limited to this, the important role of the individual sabbath is important. What you can do now is:
Increase fiber consumption to facilitate digestion. Consumption of yogurt, which is rich in probiotics. Avoid smoking, and alcohol consumption. Avoid drinking milk for a while. Avoid eating / drinking too spicy / sour. Manage stress well. Get enough rest. Limit the use of nonsteroidal anti-inflammatory drugs (NSAIDS). Wash hands before and after activities. Consult your doctor if complaints continue to be burdensome. That's all the answers I can give, for more and less I apologize.
Thank you, good luck always :)